Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 35, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Sep 24, 2016, 9:58 AM CDT for Black Hawk County, Iowa. It took effect at Sep 24, 2016, 10:20 AM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2016, 9:58 AM CDT (14:58 UTC)
- In effect from
- Sep 24, 2016, 10:20 AM CDT
- Expired
- Sep 26, 2016, 5:28 AM CDT
- In force
- 43 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Black Hawk County, IA
The radar
The Des Moines radar (KDMX), 133 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Hawk Creek at Hudson (HUDI4). The gauge peaked at 14.49 ft at Sep 25, 2016, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05463500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
905
WGUS43 KDMX 241458
FLWDMX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Des Moines IA
958 AM CDT SAT SEP 24 2016
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Black
Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-251458-
/O.NEW.KDMX.FL.W.0035.160924T1520Z-160925T1800Z/
/HUDI4.1.ER.160924T1520Z.160924T1604Z.160924T1800Z.NO/
958 AM CDT SAT SEP 24 2016
...Flood Warning in effect until this afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until this afternoon.
* At 8:45 AM Saturday the stage was 13.9 feet...or 0.1 feet below
Flood Stage.
* Flood Stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to
14.1 feet...or 0.1 feet above Flood Stage...midday today. Then
begin falling and go below Flood Stage this afternoon.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$
Kotenberg9 follow-up statements
244
WGUS83 KDMX 241902
FLSDMX
Flood Statement
National Weather Service Des Moines IA
202 PM CDT SAT SEP 24 2016
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Iowa River...
Affecting the following counties in Iowa...Wright
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC197-251902-
/O.CON.KDMX.FL.W.0032.000000T0000Z-160930T0000Z/
/ROWI4.1.ER.160923T1445Z.160925T0600Z.160929T0000Z.NR/
202 PM CDT SAT SEP 24 2016
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Iowa River near Rowan...or From Belmond...to Dows.
* Until Wednesday evening.
* At 1:00 PM Saturday the stage was 14.5 feet...or 2.0 feet above
Flood Stage.
* Flood Stage is 12.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 14.7 feet...or 2.2 feet above Flood Stage...
after midnight tonight. Then begin falling and go below Flood
Stage Wednesday evening.
* Impact...At 14.5 feet...190th St. just west of Reed Ave impassible.
Road covered by over 300 yards of water. Water over much of
bridge.
&&
LAT...LON 4275 9367 4284 9368 4287 9358 4266 9346
4263 9352 4275 9367
$$166
WGUS83 KDMX 242159
FLSDMX
Flood Statement
National Weather Service Des Moines IA
459 PM CDT SAT SEP 24 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-252159-
/O.EXT.KDMX.FL.W.0035.000000T0000Z-160926T0600Z/
/HUDI4.1.ER.160924T1600Z.160924T2000Z.160925T0600Z.NO/
459 PM CDT SAT SEP 24 2016
...Flood Warning now in effect until after midnight tonight...
The Flood Warning continues for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until after midnight tonight.
* At 3:45 PM Saturday the stage was 14.1 feet...or 0.1 feet above
Flood Stage.
* Flood Stage is 14.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...the creek is cresting at 14.1 feet. The creek will begin
falling tonight and go below Flood Stage after midnight tonight.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$
KS200
WGUS83 KDMX 250232
FLSDMX
Flood Statement
National Weather Service Des Moines IA
932 PM CDT SAT SEP 24 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-260232-
/O.EXT.KDMX.FL.W.0035.000000T0000Z-160926T1448Z/
/HUDI4.1.ER.160924T1600Z.160925T0600Z.160925T1448Z.NO/
932 PM CDT SAT SEP 24 2016
...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until Sunday morning.
* At 8:45 PM Saturday the stage was 14.3 feet...or 0.3 feet above
Flood Stage.
* Flood Stage is 14.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...the creek will crest near 14.3 feet...or 0.3 feet above
Flood Stage...through midnight tonight. Then begin falling and
go below Flood Stage Sunday morning.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$229
WGUS83 KDMX 250939
FLSDMX
Flood Statement
National Weather Service Des Moines IA
439 AM CDT SUN SEP 25 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-260939-
/O.EXT.KDMX.FL.W.0035.000000T0000Z-160926T2138Z/
/HUDI4.1.ER.160924T1600Z.160925T1200Z.160925T2138Z.NO/
439 AM CDT SUN SEP 25 2016
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until late this afternoon.
* At 3:45 AM Sunday the stage was 14.4 feet...or 0.4 feet above
Flood Stage.
* Flood Stage is 14.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 14.5 feet...or 0.5 feet above Flood Stage...this
morning. Then begin falling and go below Flood Stage late this
afternoon.
* Impact...At 14.5 feet...Portions of Ranchero Road west of US 63 are
flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$363
WGUS83 KDMX 251629
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1129 AM CDT SUN SEP 25 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Shell Rock River...
Affecting the following counties in Iowa...Black Hawk...Bremer...
Butler
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-017-023-261629-
/O.EXT.KDMX.FL.W.0030.000000T0000Z-160928T0600Z/
/SHRI4.3.ER.160922T1717Z.160923T1908Z.160927T0600Z.NR/
1129 AM CDT SUN SEP 25 2016
...Flood Warning now in effect until early Tuesday morning...
The Flood Warning continues for
The Shell Rock River at Shell Rock...or From Flood Creek near
Clarksville...to the Cedar River.
* Until early Tuesday morning.
* At 10:45 AM Sunday the stage was 15.6 feet...or 2.1 feet above
Flood Stage.
* Flood Stage is 13.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage early Tuesday
morning.
* Impact...At 14.0 feet...Flooding occurs in Shell Rock primarily in
residential yards.
&&
LAT...LON 4265 9249 4265 9255 4279 9272 4284 9269
4269 9249 4265 9249
$$992
WGUS83 KDMX 252128
FLSDMX
Flood Statement
National Weather Service Des Moines IA
428 PM CDT SUN SEP 25 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-262128-
/O.EXT.KDMX.FL.W.0035.000000T0000Z-160927T0600Z/
/HUDI4.1.ER.160924T1600Z.160925T1245Z.160926T0600Z.NO/
428 PM CDT SUN SEP 25 2016
...Flood Warning now in effect until after midnight tonight...
The Flood Warning continues for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until after midnight tonight.
* At 3:45 PM Sunday the stage was 14.3 feet...or 0.3 feet above
Flood Stage.
* Flood Stage is 14.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage after midnight
tonight.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$938
WGUS83 KDMX 260258
FLSDMX
Flood Statement
National Weather Service Des Moines IA
958 PM CDT SUN SEP 25 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Shell Rock River...
Affecting the following counties in Iowa...Black Hawk...Bremer...
Butler
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-017-023-270258-
/O.EXT.KDMX.FL.W.0030.000000T0000Z-160927T2100Z/
/SHRI4.3.ER.160922T1717Z.160923T1908Z.160926T2100Z.NR/
958 PM CDT SUN SEP 25 2016
...Flood Warning now in effect until late Monday afternoon...
The Flood Warning continues for
The Shell Rock River at Shell Rock...or From Flood Creek near
Clarksville...to the Cedar River.
* Until late Monday afternoon.
* At 9:45 PM Sunday the stage was 14.6 feet...or 1.1 feet above
Flood Stage.
* Flood Stage is 13.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage late Monday
afternoon.
* Impact...At 14.0 feet...Flooding occurs in Shell Rock primarily in
residential yards.
&&
LAT...LON 4265 9249 4265 9255 4279 9272 4284 9269
4269 9249 4265 9249
$$
KS307
WGUS83 KDMX 260442
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1142 PM CDT SUN SEP 25 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-270442-
/O.EXT.KDMX.FL.W.0035.000000T0000Z-160927T0506Z/
/HUDI4.1.ER.160924T1600Z.160925T1245Z.160926T0506Z.NO/
1142 PM CDT SUN SEP 25 2016
...Flood Warning now in effect until after midnight tonight...
The Flood Warning continues for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* Until after midnight tonight.
* At 10:45 PM Sunday the stage was 14.1 feet...or 0.1 feet above
Flood Stage.
* Flood Stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...continue falling and go below Flood Stage after midnight
tonight.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$568
WGUS83 KDMX 261028
FLSDMX
Flood Statement
National Weather Service Des Moines IA
528 AM CDT MON SEP 26 2016
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Black Hawk Creek...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC013-261058-
/O.CAN.KDMX.FL.W.0035.000000T0000Z-160927T0506Z/
/HUDI4.1.ER.160924T1600Z.160925T1245Z.160926T0522Z.NO/
528 AM CDT MON SEP 26 2016
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Black Hawk Creek at Hudson...or From the Black Hawk-Grundy
County line...to the Cedar River in Waterloo.
* At 4:45 AM Monday the stage was 13.8 feet...or 0.2 feet below
Flood Stage.
* Forecast...fall to 12.3 feet Tuesday morning.
* Impact...At 14.0 feet...Water affects Watters Road. Some
residential evacuations may be needed. Ridgeway Avenue at US 63 in
Waterloo is flooded.
&&
LAT...LON 4248 9228 4235 9247 4235 9254 4242 9254
4253 9238
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Sep 24, 6:40 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Sep 24, 6:40 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Des Moines IA 640 AM CDT Sat Sep 24 2016 .SHORT TERM.../Today/ Issued at 410 AM CDT Sat Sep 24 2016 Main concern in the short term will be the increasing threat of showers and thunderstorms by late in the period. Currently... boundary located from near Sioux City to near Des Moines and on to Ottumwa. Low clouds and areas of fog have become quite widespread north of this front and this should persist through sunrise as moisture remains trapped near the surface underneath the frontal inversion. However, the inversion will begin to erode after sunrise with an increase in mixing as winds intensify ahead of approaching system. Therefore, will see the low clouds dissipate from south to north during the morning with some sunshine in most areas by midday. However, this will be short lived as front approaches from the west by late in the period. Instability axis will strengthen through the Missouri river valley by late afternoon along with some increasing shear as wind fields strengthen. Convection is expected to form/intensify by mid/late afternoon just west of the forecast area and push into western areas by the end of the period. Shear and instability will be modest and the severe threat looks somewhat limited although some large or some damaging wind remains possible. Other concern will be from heavier rainfall, especially after the washouts that have occurred the past couple of nights. However, the bulk of rainfall will occur into the next period and will be addressed then. This will be the final day of temperatures nearly 15 degrees above normal ahead of the approaching front. .LONG TERM.../Tonight through Friday/ Issued at 410 AM CDT Sat Sep 24 2016 The cold front and rain chances tonight into Sunday were the primary focus of the extended period. Deep upper level trough and associated strong upper low pressure looks to enter the Central and Northern Plains this evening and transition across the region through Sunday afternoon. A sharp cold front will across the CWA overnight tonight towards 12z Sunday. Models are actually in fairly good agreement with the fropa across Iowa along with the decent CAA behind the upper low Sunday. Frontogenetical forcing increases over the west past 00z Sunday and transitions eastward throughout the night with the fropa. Soundings are nearly or completely saturated throughout the column ahead of the front with good moisture transport into the state tonight as well. The PWATs tonight continue to range from 1.5 to 2.0 inches and warm layer cloud depths top 4000 meters over the central and south. Plus, there is slightly better QG forcing over the south to southwest and this is the location likely to see a bit higher QPF. Still, the flood-ladened north could see up to an additional inch tonight only adding to the ongoing issues. The positive twist is that many of the rivers have crested or will have crested prior the rains tonight. If the Shell Rock to Cedar River basins do receive some heavy rain, the rivers will likely experience a more secondary crest than adding to the crest that is already flowing downstream. That all being said, flash flooding still poses a significant threat tonight and a watch might be needed if the QPF maximum is shifted further north. The cold front will quickly dry out the atmosphere between 12-15z Sunday and pops quickly diminish during this time across the east. Increased winds during the afternoon with the decent CAA and surface pressure gradient. Some mid level stratocu may develop within the CAA regime in the afternoon inhibiting the deep mixing. Still, gusts to 25-30 mph are likely. Monday, a secondary push of cold air on the backside of the upperlevel low centered over the Great Lakes region. Strong and deep mixing develops during the afternoon behind the decent PV anomaly with winds atop the mixed layer ranging from 35-40 knots, especially over northern Iowa. Although a very dry atmosphere will be in place Monday, combined with the strong winds, normally there would be some minor fire weather concerns for harvesting. However, since much of the state has been wet lately, the fire weather threat remains very low. Tuesday through Friday...A large upper level ridge of high pressure dominates the weather pattern and provides a much needed extended period of dry conditions and near normal temperatures. && .AVIATION.../For the 12Z TAFS through 12Z Sunday morning/ Issued at 637 AM CDT Sat Sep 24 2016 Low stratus and areas of fog are expected early in the Taf period at most locations with moisture trapped under a frontal inversion. This should begin to mix out as winds increase today ahead of approaching system. However, prior to mixing will see IFR conditions at most locations improving to VFR by 18Z. Showers and thunderstorms are expected to cross central Iowa tonight with a frontal boundary with MVFR to IFR conditions in and around the storms. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Cogil LONG TERM...Podrazik AVIATION...Cogil
Hazardous weather outlook, Sep 24, 5:09 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 509 AM CDT SAT SEP 24 2016 IAZ025>028-039-251015- WRIGHT-FRANKLIN-BUTLER-BREMER-BLACK HAWK- 509 AM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVER AND AREAL FLOOD WARNINGS REMAIN IN EFFECT FOR NORTHERN IOWA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS ON THE WARNINGS AND LATEST RIVER STAGES AND FORECASTS. THUNDERSTORMS RETURN TONIGHT INTO SUNDAY MORNING. HEAVY RAIN IS POSSIBLE ALONG WITH ISOLATED SEVERE THREAT. THE MAIN CONCERN WILL BE ADDITIONAL FLASH FLOODING AND EVEN EXACERBATE THE CURRENT RIVER FLOODING. IF SEVERE WEATHER DEVELOPS...THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LINGERING THUNDERSTORMS ARE POSSIBLE DURING THE MORNING SUNDAY. HOWEVER...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO SUNDAY MORNING. IAZ004>007-015>017-023-024-033>038-044>050-057>062-070>075- 081>086-092>097-251015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 509 AM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS RETURN TONIGHT INTO SUNDAY MORNING. HEAVY RAIN IS POSSIBLE ALONG WITH ISOLATED SEVERE THREAT. THE POTENTIAL FOR LOCALLY HEAVY RAIN EXIST AND MAIN LEAD TO FLASH FLOODING. IF SEVERE WEATHER DEVELOPS...THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LINGERING THUNDERSTORMS ARE POSSIBLE DURING THE MORNING SUNDAY. HOWEVER...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KLP
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:55 PM CDT | Flash Flood Watch | DMX | Bremer, Butler, Cerro Gordo, Franklin, Hancock, Winnebago and 2 more | 15 hr |
| Sep 24, 4:55 PM CDT | Special Weather Statement | DMX | Calhoun, Webster | 65 min |
| Sep 24, 5:11 PM CDT | River Flood Warning | DMX | Marshall | 4 days |
| Sep 24, 5:46 PM CDT | River Flood Warning | DMX | Tama | 8 days |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.